# SDR ASAA0996839

- Difficulty date: October 21, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 25,253 hours, 9,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A310015
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B TRAILING EDGE FLAP HAS DELAMINATED ON THE I/B CORNER 2 X 3 INCHES BOTH UPPER AND LOWER SURFACES.  REPAIRED LT OB TE FLAP.
